Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 183, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 26, 2017, 4:54 PM EDT for Clay County, Duval County, Saint Johns County, Florida. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2017, 4:54 PM EDT (20:54 UTC)
- Expired
- Jun 26, 2017, 5:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, FL, Duval County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 48 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:19 PM EDT | HAIL 0.75 | 5 Ene Mandarin, FL | TRAINED SPOTTER REPORTED DIME SIZE HAIL NEAR OLD ST.AUGUSTINE RD. AND I-95. |
| Jun 26, 5:30 PM EDT | TSTM WND DMG | 2 Nne Lakeside, FL | BROADCAST MEDIA REPORTED TREE DOWN ACROSS BLANDING BLVD. NEAR CONSTITUTION. TRAFFIC STOPPED UNTIL TREE WAS CLEARED. |
| Jun 26, 5:37 PM EDT | TSTM WND DMG | 4 Ene Green Cove Spring, FL | 911 REPORTED TREE DOWN S.R. 13 AND 16A. TIME ESTIMATED USING RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 932 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
012 WUUS52 KJAX 262054 SVRJAX FLC019-031-109-262145- /O.NEW.KJAX.SV.W.0183.170626T2054Z-170626T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Jacksonville FL 454 PM EDT MON JUN 26 2017 The National Weather Service in Jacksonville has issued a * Severe Thunderstorm Warning for... Northwestern St. Johns County in northeastern Florida... Northeastern Clay County in northeastern Florida... Southeastern Duval County in northeastern Florida... * Until 545 PM EDT * At 454 PM EDT, severe thunderstorms were located along a line extending from near Baymeadows to Bellair-Meadowbrook Terrace, moving south at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Orange Park, Green Cove Springs, Unf, Mandarin, Fruit Cove, World Golf Village, Fleming Island, Baymeadows, Durbin and Oakleaf Plantation. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail and damaging winds and continuous cloud to ground lightning is occurring with these storms. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 2995 8139 2990 8189 3023 8186 3028 8151 TIME...MOT...LOC 2054Z 350DEG 23KT 3021 8158 3019 8177 HAIL...0.75IN WIND...60MPH $$ HESS
1 follow-up statement
418 WWUS52 KJAX 262110 SVSJAX Severe Weather Statement National Weather Service Jacksonville FL 510 PM EDT MON JUN 26 2017 FLC019-031-109-262145- /O.CON.KJAX.SV.W.0183.000000T0000Z-170626T2145Z/ St. Johns FL-Clay FL-Duval FL- 510 PM EDT MON JUN 26 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR NORTHWESTERN ST. JOHNS...NORTHEASTERN CLAY AND SOUTHEASTERN DUVAL COUNTIES... At 509 PM EDT, severe thunderstorms were located along a line extending from near Fruit Cove to Doctors Inlet, moving south at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Orange Park, Green Cove Springs, Unf, Mandarin, Fruit Cove, World Golf Village, Fleming Island, Baymeadows, Durbin and Oakleaf Plantation. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Intense thunderstorm lines can produce brief tornadoes and widespread significant wind damage. Although a tornado is not immediately likely, it is best to move to an interior room on the lowest floor of a building. These storms may cause serious injury and significant property damage. Continuous cloud to ground lightning is occurring with these storms. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 2995 8139 2990 8189 3023 8186 3028 8151 TIME...MOT...LOC 2109Z 353DEG 20KT 3014 8158 3012 8177 HAIL...0.75IN WIND...60MPH $$ HESS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:51 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 26, 2:51 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 251 PM EDT Mon Jun 26 2017 .NEAR TERM.../THROUGH TUESDAY/... Near stationary frontal boundary will slowly sink South across region through Tuesday as high pressure builds to the Northwest. The airmass will remain moist across the region through Tuesday. The combination of the moist airmass, diurnal instability and convergence along boundary will result in numerous and showers and storms this afternoon into the evening, then again Tuesday afternoon. Shower activity could linger through the night across NE FL due to the frontal boundary. Daytime temperatures will be a little cooler than normal this period due to the coverage of clouds and precipitation. .SHORT TERM.../TUESDAY NIGHT-THURSDAY/... Old frontal boundary will remain nearly stationary west-east over the central FL area with a plume of moisture along and just north of the boundary. Southeast Georgia remains relatively in a dry airmass. High pressure is centered over VA area which slowly moves eastward through Wed-Wed night resulting in breezy onshore flow for the coastal areas. From Wed night through Thursday the trend in the model guidance is for the front and associated moisture to shift northward in response mean layer ridge moving into the wern ATLC and weak trough aloft to dissipate along the SE U.S. coast. Low level flow turns east to southeast pumping deep moisture well into GA Thursday to Thursday night. Wed should see scattered convection mainly over inland NE FL associated with low level convergence and daytime heating...and more isolated shallow convection elsewhere. Rain chances should diminish through the evening but onshore flow may bring a low chance of showers to the coastal areas mainly over NE FL through overnight hours. Better chance of rain all areas Thursday as old front drifts northward and sea breezes act on this enhanced moisture. Best chances in the ~55-65 percent range over inland areas from Marion county northwest to Valdosta and Waycross GA. A bit lower chances elsewhere. Chances may start first along the coast as sea breeze forms...then elevated chances of rain translate inland mid to late aftn ahead of (west) of the east sea breeze and toward the west coast sea breeze. Locally heavy rainfall is the main concern both Wed and Thu...especially northeast FL where highest moisture and low level forcing is expected. High temps near 90 inland to around the 85-89 near the coastal areas Wed...and a bit lower all areas on Thu mid to upper 80s due to higher rain chances and clouds. .LONG TERM.../FRIDAY-MONDAY/... Deep layer moisture expected over the area Friday though Saturday mean layer ridge will be parked over north and central FL. PWATS look to be about 105-120 percent of normal. We expect at least scattered showers and storms each day Fri and Sat though largely delayed until least late morning or early aftn. Whatever is left of weak front lifts north into southeast U.S. Fri through Sat. Southeast low level flow Fri should push the best chance of rain inland...but more southerly flow expected Sat which will push the axis of higher rain chances a little further eastward. Sun- Mon...both GFS and ECMWF develop weak low level trough/thermal trough over GA and nrn GA which should maintain elevated rain chances. Each day, model consensus gives rain chances around or above 60 percent. Max temps each day will be held in check by clouds/precip...close to normal or just below normal in the upper 80s to lower 90s. Locally heavy rainfall, frequent lightning, and strong gusty winds will be possible with the strongest storms each day. .AVIATION... Thunderstorms will increase in coverage across the area this afternoon, with restrictions expected. The convection will dissipate later this evening, then initiate once again toward noon on Tuesday. && .MARINE... A nearly stationary front will slowly move South across area waters through Tuesday night, as high pressure builds to the Northwest and North. High pressure ridge will build to the Northeast Wednesday, then to the East over the weekend. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 90 70 89 / 20 40 20 20 SSI 74 86 75 85 / 30 40 20 10 JAX 72 86 71 87 / 60 60 20 20 SGJ 73 87 73 85 / 60 60 20 30 GNV 72 88 71 89 / 60 70 20 40 OCF 73 89 71 89 / 50 70 20 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Struble/Shashy/McGinnis
Hazardous weather outlook, Jun 26, 5:08 AM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 508 AM EDT Mon Jun 26 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-271000- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 508 AM EDT Mon Jun 26 2017 ...LOCALLY HEAVY RAINFALL POSSIBLE TODAY... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Today and Tonight... A slow moving front will move across the area today with waves of showers and isolated thunderstorms expected through midday. This afternoon and evening, thunderstorm coverage will increase especially along the coast and inland generally east of the I-75 corridor. Locally heavy rainfall could cause flooding, especially where heavy rainfall recently occurred. Gusty winds and frequent lightning strikes are also possible. Storm motion will be to the east around 10 to 15 mph. Rainfall will decrease in coverage and intensity after sunset as the front settles across north Florida. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Thunderstorms are possible each day, with an increase in coverage this weekend in advance of a front. Locally heavy rainfall, gusty winds and frequent lightning will be possible in the strongest thunderstorms, mainly during the afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Special weather statement, Jun 26, 4:36 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
436 PM EDT MON JUN 26 2017
FLZ036-262115-
Alachua FL-
436 PM EDT MON JUN 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALACHUA COUNTY UNTIL
515 PM EDT...
At 436 PM EDT, Doppler radar was tracking a strong thunderstorm near
Archer, or 12 miles northeast of Bronson, moving east at 15 mph.
Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Gainesville, Archer, University Of Florida, Gainesville Airport,
Newnans Lake, Newberry and Micanopy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2949 8256 2954 8256 2954 8263 2969 8261
2970 8222 2948 8224 2948 8250
TIME...MOT...LOC 2036Z 275DEG 13KT 2960 8254
HESSSpecial weather statement, Jun 26, 4:43 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
443 PM EDT MON JUN 26 2017
FLZ040-262130-
Marion FL-
443 PM EDT MON JUN 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
530 PM EDT...
At 442 PM EDT, Doppler radar was tracking a strong thunderstorm near
Santos, or 10 miles northwest of The Villages, moving east at 15 mph.
Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Salt Springs, Juniper Springs, Lynne, Weirsdale, Santos, Ocklawaha,
Moss Bluff, Silver Springs Shores, Lake Weir and Belleview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2913 8215 2937 8174 2937 8170 2916 8164
2905 8164 2905 8166 2899 8166 2896 8204
2896 8213 2897 8213
TIME...MOT...LOC 2042Z 264DEG 13KT 2905 8206
HESSSpecial weather statement, Jun 26, 4:47 PM EDT, 7 minutes before
Special Weather Statement National Weather Service Jacksonville FL 447 PM EDT MON JUN 26 2017 FLZ023>025-GAZ164-262130- Inland Duval FL-Baker FL-Inland Nassau FL-Charlton GA- 447 PM EDT MON JUN 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU... SOUTHEASTERN BAKER...SOUTHWESTERN DUVAL AND SOUTH CENTRAL CHARLTON COUNTIES UNTIL 530 PM EDT... At 446 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from Glen St. Mary to near Cisco Gardens. Movement was northeast at 10 mph. Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph can be expected along with possible minor damage. Locations impacted include... Macclenny, Glen St. Mary, Cecil Field, Cisco Gardens, Normandy, Bryceville, Baldwin, Jacksonville Heights and Whitehouse Air Field. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3040 8217 3047 8176 3021 8175 3022 8224 TIME...MOT...LOC 2046Z 238DEG 9KT 3028 8215 3033 8182 HESS
Local storm report, Jun 26, 4:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 PM EDT MON JUN 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST 4 W MAYPORT 30.39N 81.48W
06/26/2017 M41 MPH DUVAL FL MESONET
MESONET STATION MEASURED A THUNDERSTORM WIND GUST OF 41
MPH.
&&
NMCGINNSpecial weather statement, Jun 26, 4:52 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
452 PM EDT MON JUN 26 2017
GAZ136-262115-
Wayne GA-
452 PM EDT MON JUN 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAYNE COUNTY UNTIL
515 PM EDT...
At 451 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gardi, moving south at 15 mph.
Wind gusts of near 45 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Jesup, Gardi, Broadhurst and Mount Pleasant.
LAT...LON 3163 8177 3161 8177 3162 8176 3161 8175
3160 8175 3161 8174 3150 8164 3149 8164
3146 8161 3146 8162 3135 8186 3135 8192
3153 8201 3163 8179
TIME...MOT...LOC 2051Z 339DEG 14KT 3154 8184
SHASHYSpecial weather statement, Jun 26, 4:53 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
453 PM EDT MON JUN 26 2017
GAZ134-135-151-262130-
Pierce GA-Bacon GA-Appling GA-
453 PM EDT MON JUN 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIERCE...SOUTHEASTERN
BACON AND SOUTH CENTRAL APPLING COUNTIES UNTIL 530 PM EDT...
At 452 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bristol, or 11 miles east of Alma, moving south at 15 mph.
Wind gusts of 40 to 50 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Patterson, Offerman, Jamestown, Bristol and New Lacy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3133 8210 3131 8239 3136 8239 3136 8240
3137 8241 3158 8239 3160 8218
TIME...MOT...LOC 2052Z 354DEG 12KT 3152 8228
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:18 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 87 min |
| Jun 25, 8:33 PM EDT | Areal Flood Warning | JAX | Clay, Duval | 117 min |
| Jun 25, 9:16 PM EDT | Areal Flood Advisory | JAX | Putnam, Saint Johns | 119 min |
| Jun 25, 9:21 PM EDT | Special Marine Warning | JAX | 39 min | |
| Jun 25, 9:53 PM EDT | Areal Flood Warning | JAX | Saint Johns | 112 min |
| Jun 25, 9:58 PM EDT | Flash Flood Warning | JAX | Saint Johns | 2 hr |
| Jun 26, 2:22 PM EDT | Special Weather Statement | JAX | Flagler | 38 min |
| Jun 26, 2:36 PM EDT | Special Weather Statement | JAX | Flagler | 39 min |
| Jun 26, 2:47 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Jun 26, 3:00 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 26, 3:13 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| Jun 26, 3:16 PM EDT | Areal Flood Advisory | JAX | Flagler | 119 min |
| Jun 26, 3:21 PM EDT | Special Weather Statement | JAX | Columbia | 39 min |
| Jun 26, 3:29 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Jun 26, 3:43 PM EDT | Areal Flood Warning | JAX | Flagler | 92 min |
| Jun 26, 3:54 PM EDT | Special Weather Statement | JAX | Union | 51 min |
| Jun 26, 3:55 PM EDT | Special Weather Statement | JAX | Saint Johns | 50 min |
| Jun 26, 4:01 PM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Jun 26, 4:03 PM EDT | Special Marine Warning | JAX | 117 min | |
| Jun 26, 4:06 PM EDT | Special Weather Statement | JAX | Duval | 39 min |
| Jun 26, 4:26 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 2 hr |
| Jun 26, 4:34 PM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Jun 26, 4:36 PM EDT | Special Weather Statement | JAX | Alachua | 39 min |
| Jun 26, 4:39 PM EDT | Areal Flood Advisory | JAX | Putnam | 96 min |
| Jun 26, 4:43 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Jun 26, 4:47 PM EDT | Special Weather Statement | JAX | Baker | 43 min |
| Jun 26, 5:01 PM EDT | Areal Flood Warning | JAX | Clay, Duval, Saint Johns | 119 min |
| Jun 26, 5:14 PM EDT | Areal Flood Advisory | JAX | Marion | 3 hr |
| Jun 26, 5:19 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 26 min |
| Jun 26, 5:20 PM EDT | Special Weather Statement | JAX | Baker | 40 min |
| Jun 26, 5:22 PM EDT | Special Weather Statement | JAX | Clay | 38 min |
| Jun 26, 5:31 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 59 min |
| Jun 26, 5:37 PM EDT | Areal Flood Advisory | JAX | Baker, Nassau | 83 min |
| Jun 26, 5:37 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Jun 26, 5:42 PM EDT | Areal Flood Advisory | JAX | Clay | 93 min |
| Jun 26, 5:45 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 26, 5:53 PM EDT | Special Weather Statement | JAX | Putnam | 52 min |
| Jun 26, 5:55 PM EDT | Areal Flood Warning | JAX | Duval, Saint Johns | 3 hr |
| Jun 26, 6:30 PM EDT | Areal Flood Advisory | JAX | Alachua, Clay, Putnam | 2 hr |
| Jun 26, 6:33 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| Jun 26, 6:36 PM EDT | Special Weather Statement | JAX | Putnam | 39 min |
| Jun 26, 6:50 PM EDT | Areal Flood Advisory | JAX | Saint Johns | 115 min |
| Jun 26, 6:59 PM EDT | Special Weather Statement | JAX | Columbia | 46 min |
| Jun 26, 7:12 PM EDT | Special Weather Statement | JAX | Gilchrist | 48 min |
| Jun 26, 7:17 PM EDT | Areal Flood Advisory | JAX | Marion | 88 min |
| Jun 26, 7:25 PM EDT | Special Weather Statement | JAX | Columbia | 35 min |
| Jun 26, 7:39 PM EDT | Special Weather Statement | JAX | Putnam | 36 min |
| Jun 26, 7:49 PM EDT | Areal Flood Advisory | JAX | Alachua, Gilchrist | 86 min |
| Jun 26, 7:56 PM EDT | Areal Flood Advisory | JAX | Flagler, Marion, Putnam, Saint Johns | 94 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.